# SDR 2006UALA02095

- Difficulty date: October 28, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 47,022 hours, 27,340 cycles
- Engine: Ge CFM56*
- Engine time: 53,646 hours, 30,775 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: ACB006F2474Y6
- Condition: Bypassing
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70 KTS FOR NR 1 ENGINE FUEL FILTER BY PASS LIGHT.  SUPPLEMENTAL DATA UPDATE CAUSE: CONTAMINATED FUEL FILTER.  REPLACED NR 1 ENGINE FUEL FILTER.
